# SDR 08FDEA03657

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 55,178 hours, 9,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460" HOLES AT MAIN CARGO DOOR LOWER JAMB NR 2 SUPPORT FITTING AT HOLES A AND B.  MAIN CARGO DOOR LOWER JAMB, CRACKED NR 2 SUPPORT FITTING R & R AS PER SRM   51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
